# SDR SWAA2017101617084

- Difficulty date: October 11, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 50,915 hours, 29,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE PRESSURE GAUGE OUT OF ADJUSTMENT.  ADJUSTED THE SLIDE IAW MT.
